# SDR DALA2024090808793

- Difficulty date: March 19, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 72,934 hours, 34,188 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3268 DISC: DTE ERA 616556-14. REPAIR PER ERA 616556-14AD REQUIRES DTE. C/A: PER ER/A 616556-14AD REV A, DTE STAGE 2 ACCOMPLISHED. DTE STAGE 3 IS TRACKED ON NEW LOG PAGES 0537276, 0537285, AND 0537291. PLEASE CLOSE THIS LOG PAGE, 0252606. (LP: 0252606)
